American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30B50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Helge Glöckner and Lutz G. Lucht. Weighted inversion of general Dirichlet series. Trans. Amer. Math. Soc. 366 (2014) 3275-3293.
Abstract, references, and article information   
View Article: PDF

[2] Andreas Defant and Pablo Sevilla-Peris. Convergence of Dirichlet polynomials in Banach spaces. Trans. Amer. Math. Soc. 363 (2011) 681-697. MR 2728583.
Abstract, references, and article information   
View Article: PDF

[3] Gregory Derfel, Peter J. Grabner and Fritz Vogl. The zeta function of the Laplacian on certain fractals. Trans. Amer. Math. Soc. 360 (2008) 881-897. MR 2346475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] André Boivin and Hualiang Zhong. Completeness of systems of complex exponentials and the Lambert $W$ functions. Trans. Amer. Math. Soc. 359 (2007) 1829-1849. MR 2272151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] John E. McCarthy. Hilbert spaces of Dirichlet series and their multipliers. Trans. Amer. Math. Soc. 356 (2004) 881-893. MR 1984460.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] David Borwein, Jonathan M. Borwein and Christopher Pinner. Convergence of Madelung-like lattice sums. Trans. Amer. Math. Soc. 350 (1998) 3131-3167. MR 1433111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] C. J. K. Batty. Tauberian theorems for the Laplace-Stieltjes transform . Trans. Amer. Math. Soc. 322 (1990) 783-804. MR 1013326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ian Knowles. On differential equations associated with Euler product expressions . Trans. Amer. Math. Soc. 289 (1985) 545-573. MR 784003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] C. L. Prather and J. K. Shaw. On the oscillation of differential transforms of eigenfunction expansions . Trans. Amer. Math. Soc. 280 (1983) 187-206. MR 712255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D. V. Widder. A generalization of Dirichlet's series and of Laplace's integrals by means of a Stieltjes integral . Trans. Amer. Math. Soc. 31 (1929) 694-743. MR 1501508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. L. Walsh. On the expansion of analytic functions in series of polynomials and in series of other analytic functions . Trans. Amer. Math. Soc. 30 (1928) 307-332. MR 1501430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Tomlinson Fort. Note on Dirichlet and factorial series . Trans. Amer. Math. Soc. 23 (1922) 26-29. MR 1501187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1